MathSciNet Relay Station
MathSciNet bibliographic data
MR2652543 (2011h:18014) 18E30 (13F60 16G20)
Buan, Aslak Bakke; Marsh, Robert J.; Vatne, Dagfinn F. Cluster structures from 2-Calabi-Yau categories with loops. Math. Z. 265 (2010), no. 4, 951–970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement